Articles with article keyword: arithmetic groups

Minimal co-volume hyperbolic lattices, I: The spherical points of a Kleinian group

Pages 123-161 by Frederick W. Gehring, Gaven J. Martin | From volume 170-1

Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem

Pages 311-366 by Kai-Uwe Bux, Ralf Köhl, Stefan Witzel | From volume 177-1

On the growth of $L^2$-invariants for sequences of lattices in Lie groups

Pages 711-790 by Miklos Abert, Nicolas Bergeron, Ian Biringer, Tsachik Gelander, Nikolay Nikolov, Jean Raimbault, Iddo Samet | From volume 185-3

Filling functions of arithmetic groups

Pages 733-792 by Enrico Leuzinger, Robert Young | From volume 193-3

Image of the Burau representation at $d$-th roots of unity

Pages 1041-1083 by T. N. Venkataramana | From volume 179-3

Bounds for the multiplicities of cohomological automorphic forms on $\mathrm{GL}_2$

Pages 1629-1651 by Simon Marshall | From volume 175-3